Funnel Cloud, Glades
- When
- August 22, 5:00 PM EST
- Where
- Glades County, Ortona
- Reported by
- Fire Department/Rescue
- Coordinates
- 26.820, -81.320
A paramedic reported a funnel cloud in the Ortona Area.
S. along with a stationary front across North Florida produced scattered late afternoon thunderstorms near Lake Okeechobee.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MFL wrote it up.
An upper trough of low pressure over the eastern U.S. along with a stationary front across North Florida produced scattered late afternoon thunderstorms near Lake Okeechobee.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Aug 22, 12:51 PM EST, 4 hours 9 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 151 PM EDT WED AUG 22 2012 .DISCUSSION... DRIER AIR HAS ALREADY MOVED INTO THE SOUTHEAST FLORIDA COASTLINE ...WHICH COULD BE SEEN ON THE 12Z SOUNDING. THE SUBTROPICAL RIDGE AXIS WAS LOCATED ALONG DEEP SOUTH FLORIDA AND ACROSS THE BAHAMAS AND OUT INTO THE WESTERN ATLANTIC. AS THE UPPER TROUGH OVER THE EASTERN SEABOARD CONTINUES TO LIFT TO THE NORTHEAST...THE SUBTROPICAL RIDGE WILL LIFT NORTHWARD. THIS WILL ALLOW EVEN DRIER AIR TO MOVE INTO SOUTH FLORIDA ON THURSDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WERE BEGINNING TO DEVELOP ACROSS INTERIOR PALM BEACH AND NORTHERN BROWARD COUNTIES. EXPECTED INCREASING STORMS ACROSS THE INTERIOR THROUGH THE EARLY EVENING HOURS...WITH STORMS MOVING TO THE NORTH. THE QUASI-STATIONARY FRONTAL BOUNDARY ACROSS NORTH FLORIDA WILL PRODUCE ANOTHER LINE OF CONVECTION ACROSS CENTRAL FLORIDA...WHICH MAY ONCE AGAIN APPROACH THE LOCAL GULF WATERS AND THE WESTERN TWO-THIRDS OF THE CWA OVERNIGHT. SO LEFT 20-30 POPS FOR THOSE REGIONS FOR THIS EVENING AND OVERNIGHT. PWATS ACROSS THE REGION ARE EXPECTED TO DROP TO 1.3-1.6 INCHES AS THE SUBTROPICAL RIDGE MOVES OVER THE LAKE REGION. THE FLOW ALOFT WILL SHIFT TO THE SOUTHEAST...SO EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE INTERIOR AND TOWARDS THE GULF COAST. TEMPERATURES WILL REMAIN WARM WITH HIGHS IN THE 80S TO LOW 90S EAST AND THE LOW TO MID 90S INTERIOR AND GULF COAST. DRY AIR WILL CONTINUE TO MOVE INTO THE REGION THROUGH FRIDAY MORNING. AFTERWARDS...THE PRESSURE GRADIENT IS EXPECTED TO TIGHTEN AND MOISTURE MAY BEGIN TO INCREASE THROUGH THE DAY ON FRIDAY AS TROPICAL STORM ISAAC MOVES OVER OR NEAR HISPANIOLA. WITH THE SUBTROPICAL HIGH ACROSS NORTH FLORIDA...THIS WOULD BRING A MOISTURE AND WIND SURGE TO THE REGION. SO ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE. ALL EYES THEN TURN TO TROPICAL STORM ISAAC AND ITS POTENTIAL THREAT TO SOUTH FLORIDA THIS WEEKEND INTO EARLY NEXT WEEK. MODEL GUIDANCE IS STILL FAIRLY SPREAD OUT BY SUNDAY. THE OFFICIAL FORECAST TRACK FROM THE NATIONAL HURRICANE CENTER BRINGS ISAAC ACROSS EASTERN CUBA AND TOWARDS THE SOUTH AND SOUTHWEST COASTS OF SOUTH FLORIDA BY MONDAY MORNING AS A STRENGTHENING HURRICANE. THE 12Z GFS MODEL FOLLOWS THIS TRACK VERY CLOSELY. THE GFS HAS A LARGE WEAKNESS OVER THE EASTERN GULF TO THE BAHAMAS...WHICH WOULD ALLOW ISAAC TO TURN MORE TO THE WEST NORTHWEST AND NORTHWEST FROM CUBA TOWARDS THE GENERAL DIRECTION OF SOUTH FLORIDA. SO POSSIBLE IMPACTS TO SOUTH FLORIDA ARE HIGHLY DEPENDENT ON THE STRENGTH OF THIS RIDGE...THE STRENGTH OF ISAAC...AND HOW IT INTERACTS WITH THE TERRAIN OF HISPANIOLA AND EASTERN CUBA. IT SHOULD BE NOTED THAT TRACK FORECAST ERRORS AT DAY 5 ARE ON THE ORDER OF 225 MILES. SO IT IS STILL TOO EARLY TO DETERMINE THE IMPACTS OF TROPICAL STORM ISAAC TO SOUTH FLORIDA OR THE SURROUNDING MARINE AREAS. HOWEVER...THERE IS A POTENTIAL THAT SOUTH FLORIDA AND/OR THE SURROUNDING MARINE AREAS COULD SEE TROPICAL STORM OR HURRICANE CONDITIONS BEGINNING ON SUNDAY. SO NOW IS A GOOD TIME TO REVIEW INDIVIDUAL TROPICAL CYCLONE PREPAREDNESS PLANS. FOR THE LATEST INFORMATION REGARDING TROPICAL STORM ISAAC...CONTINUE TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL HURRICANE CENTER. && .AVIATION... MOSTLY VFR CONDITIONS SHOULD BE EXPECTED ACROSS MOST TERMINALS THIS AFTERNOON AND EVENING. HOWEVER, A FEW STORMS COULD DEVELOP OVER INTERIOR SECTIONS AND MOVE NORTHEASTWARD APPROACHING THE TERMINALS FROM KFLL NORTH TO KPBI. WL INDICATE VCTS FOR THOSE TERMINALS TO ACCOUNT FOR THAT. VFR CONDITIONS ALSO EXPECTED OVERNIGHT AND THURSDAY AS DRIER AIR MOVE OVER THE LOCAL AREA. SFC WINDS SHOULD REMAIN MOSTLY SE (EXCEPT FOR WEST COAST SEA BREEZE AT KAPF) BECOMING LIGHT OVERNIGHT AND AGAIN ESE AROUND 10 KTS THURSDAY. && .MARINE... SOUTHERLY WINDS THIS AFTERNOON BECOME EASTERLY THURSDAY AND GRADUALLY INCREASE FROM THE NE THURSDAY NIGHT INTO FRIDAY. POSSIBLE EXERCISE CAUTION CRITERIA REACHED EARLY SATURDAY WITH WINDS POTENTIALLY INCREASING THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THIS COULD CHANGE DEPENDING UPON THE INTENSITY AND TRACK OF TROPICAL STORM ISSAC. AT THIS TIME THE LONG RANGE TRACK BRINGS TROPICAL STORM ISSAC IN THE GENERAL DIRECTION OF S FLA AND MARINE INTERESTS SHOULD CLOSELY MONITOR THE NHC FORECAST. && .FIRE WEATHER... NO CRITICAL WEATHER ELEMENTS WILL BE APPROACHED SO NO HIGHLIGHTS. FRIDAY INTO THE WEEKEND WINDS INCREASE AS TROPICAL STORM ISAAC MOVES CLOSER TO SOUTH FLORIDA. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 77 90 78 89 / 20 10 20 30 FORT LAUDERDALE 79 90 80 90 / 10 10 20 30 MIAMI 79 91 79 90 / 10 10 20 30 NAPLES 76 93 75 95 / 30 30 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...84/AK AVIATION/RADAR...47/RGH
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 451 AM EDT WED AUG 22 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 230000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 451 AM EDT WED AUG 22 2012 ...SCATTERED THUNDERSTORMS POSSIBLE TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH FLORIDA TODAY...ESPECIALLY ACROSS THE LAKE REGION THROUGH THE AFTERNOON AND EVENING PERIODS. LIGHTNING STRIKES...GUSTY WINDS AND HEAVY DOWNPOURS WILL BE THE MAIN IMPACTS FROM THE STORMS. WINDS: ANY STRONG STORM THAT DEVELOPS COULD PRODUCE WIND GUSTS IN THE 35 TO 45 MPH RANGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TROPICAL STORM ISAAC...CURRENTLY CENTERED EAST OF THE LEEWARD ISLANDS...IS FORECAST BY THE NATIONAL HURRICANE CENTER TO MOVE ON A GENERAL WESTWARD TRACK THROUGH THE MID-WEEK PERIOD PASSING SOUTH OF PUERTO RICO...THEN EVENTUALLY TURNING NORTHWEST OVER THE WEEKEND IN THE GENERAL DIRECTION OF FLORIDA. THERE IS UNCERTAINTY WITH REGARDS TO THE EXACT TRACK AND INTENSITY OF ISAAC AND AS TO WHETHER OR NOT ISAAC WILL HAVE DIRECT IMPACTS ON THE AREA. ALL INTERESTS ARE ENCOURAGED TO CONTINUE TO MONITOR THE LATEST FORECAST OVER THE UPCOMING DAYS AS CONFIDENCE STEADILY INCREASES. IT IS ALWAYS GOOD TO PREPARE FOR HURRICANES IF YOU HAVE NOT DONE SO ALREADY. VISIT WWW.READY.GOV FOR DETAILED PREPAREDNESS INFORMATION. OTHERWISE, THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY MAINLY IN THE AFTERNOON AND EVENING HOURS. AT THIS TIME NO ACTIVITY OUTSIDE OF THE ORDINARY IS EXPECTED WITH THE MAIN CONCERN BEING LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT WED AUG 22 2012
FLZ067-068-071-072-222100-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL METRO PALM BEACH COUNTY FL
400 PM EDT WED AUG 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN BROWARD
COUNTY...SOUTHERN PALM BEACH COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...
* UNTIL 500 PM EDT
* AT 358 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF CORAL SPRINGS...AND MOVING
NORTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
CORAL SPRINGS...
PARKLAND...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2639 8044 2647 8035 2642 8024 2630 8018
2624 8032 2623 8042 2631 8050
TIME...MOT...LOC 2000Z 236DEG 10KT 2630 8040
60SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
410 PM EDT WED AUG 22 2012
FLZ070-222100-
INLAND COLLIER COUNTY FL
410 PM EDT WED AUG 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN COLLIER
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 500 PM EDT
* AT 408 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF BIG CYPRESS NATIONAL
PRESERVE...AND MOVING NORTH AT 15 MPH.
* THE STORM WILL AFFECT...
BIG CYPRESS NATIONAL PRESERVE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2596 8115 2607 8117 2619 8113 2621 8101
2613 8089 2600 8090 2592 8094 2586 8098
2588 8114
TIME...MOT...LOC 2010Z 192DEG 13KT 2595 8106
60SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
458 PM EDT WED AUG 22 2012
FLZ067-068-071-072-222145-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL METRO PALM BEACH COUNTY FL
458 PM EDT WED AUG 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...SOUTHERN PALM BEACH COUNTY...FOR FREQUENT TO
EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 545 PM EDT
* AT 456 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR SUNRISE...AND MOVING NORTH AT 15 MPH.
* THE STORM WILL AFFECT...
TAMARAC...
NORTH LAUDERDALE...
MARGATE...
CORAL SPRINGS...
COCONUT CREEK...
PARKLAND...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2625 8040 2637 8035 2636 8026 2631 8012
2618 8020 2611 8026 2616 8042
TIME...MOT...LOC 2058Z 201DEG 11KT 2620 8031
60SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
513 PM EDT WED AUG 22 2012
FLZ066-067-070-071-222200-
HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND
PALM BEACH COUNTY FL
513 PM EDT WED AUG 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN
BROWARD COUNTY...SOUTHWESTERN PALM BEACH COUNTY...SOUTHEASTERN HENDRY
COUNTY...EASTERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 600 PM EDT
* AT 508 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF BIG CYPRESS SEMINOLE
INDIAN RESERVATION...AND MOVING NORTHEAST AT 15 MPH.
* THE STORM WILL AFFECT...
BIG CYPRESS SEMINOLE INDIAN RESERVATION...
ROTENBERGER WILDLIFE MANAGEMENT AREA...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2635 8105 2646 8095 2645 8081 2631 8074
2620 8084 2614 8096 2624 8112
TIME...MOT...LOC 2113Z 206DEG 14KT 2628 8098
60SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
539 PM EDT WED AUG 22 2012
FLZ071-073-222230-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL
539 PM EDT WED AUG 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN BROWARD
COUNTY...NORTHWESTERN MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...
* UNTIL 630 PM EDT
* AT 534 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF FORTYMILE BEND...AND
MOVING NORTH AT 10 MPH.
* THE STORM WILL AFFECT...
RURAL NORTHWESTERN MIAMI-DADE COUNTY
RURAL NORTHERN MIAMI-DADE COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2597 8083 2597 8068 2593 8060 2582 8062
2573 8066 2576 8083
TIME...MOT...LOC 2140Z 193DEG 8KT 2583 8073
60SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
543 PM EDT WED AUG 22 2012
FLZ066-067-222245-
HENDRY FL INLAND PALM BEACH COUNTY FL
543 PM EDT WED AUG 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN PALM BEACH
COUNTY...EASTERN HENDRY COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...
* UNTIL 645 PM EDT
* AT 539 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF DEVILS GARDEN...AND
MOVING NORTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
DEVILS GARDEN...
MONTURA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2660 8115 2674 8098 2668 8082 2654 8074
2642 8084 2636 8089 2634 8100 2650 8121
TIME...MOT...LOC 2142Z 222DEG 9KT 2649 8103
60The Tampa radar (KTBW), 145 km away, was scanning. The volume nearest the first event began at 21:58 UTC.
1 funnel cloud. Local standard time, as filed.
A paramedic reported a funnel cloud in the Ortona Area.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2012Every state in 2012This day in weather historyWarnings in Florida, August 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 406426.